Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 70, NWS Quad Cities, IA

June 2, 2011Lee County, Iowa; Clark County, Missouri

NWS Quad Cities, IA issued this river flood warning at Jun 2, 2011, 2:08 PM CDT for Lee County, Iowa; Clark County, Missouri. It took effect at Jun 2, 2011, 4:03 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2011, 2:08 PM CDT (19:08 UTC)
In effect from
Jun 2, 2011, 4:03 PM CDT
Expired
Jun 3, 2011, 9:39 AM CDT
In force
18 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Lee County, IA, Clark County, MO

The radar

The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Moines River at St. Francisville (SFLM7).

Action stage
17 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05490600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WGUS43 KDVN 021908
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
208 PM CDT THU JUN 2 2011

.FLOOD WARNING FOR THE DES MOINES RIVER AT ST FRANCISVILLE.

AREA RAINFALL OF 1 TO LOCALLY NEAR 3 INCHES OVER THE PAST 12 HOURS 
WILL RESULT IN MINOR RIVER FLOODING INTO SATURDAY.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC111-MOC045-030708-
/O.NEW.KDVN.FL.W.0070.110602T2103Z-110606T0900Z/
/SFLM7.1.ER.110602T2103Z.110603T0600Z.110604T2100Z.NO/
208 PM CDT THU JUN 2 2011

...FLOOD WARNING IN EFFECT UNTIL SATURDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL SATURDAY.
* AT 1:00 PM THURSDAY THE STAGE WAS 17.5 FEET...AND RISING. 
* FLOOD STAGE IS 18 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  19.0 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY.
* IMPACT...AT 18 FEET...FLOODING OCCURS OVER THE LOWEST RIVER BANKS.

$$

NICHOLS
2 follow-up statements
652 
WGUS83 KDVN 030133
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
832 PM CDT THU JUN 2 2011

..UPDATED RIVER FLOOD INFORMATION FOR AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-115-ILC071-131-031732-
/O.EXT.KDVN.FL.W.0067.000000T0000Z-110606T0600Z/
/KHBI2.1.ER.110530T1505Z.110603T0000Z.110604T1800Z.NO/
832 PM CDT THU JUN 2 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* UNTIL SATURDAY.
* AT  7:30 PM THURSDAY THE STAGE WAS 14.4 FEET...AND STEADY. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY.
* IMPACT...AT  14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER 
  AT KEITHSBURG.

$$

IAC057-ILC071-031731-
/O.EXT.KDVN.FL.W.0050.000000T0000Z-110609T1200Z/
/GLDI2.1.ER.000000T0000Z.110602T2300Z.110608T0000Z.NO/
832 PM CDT THU JUN 2 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL TUESDAY EVENING.
* AT  6:00 PM THURSDAY THE STAGE WAS 11.4 FEET...AND STEADY. 
* FLOOD STAGE IS  10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE TUESDAY EVENING.


$$

ILC067-MOC045-031731-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-110608T1800Z/
/GGYM7.1.ER.000000T0000Z.110527T1040Z.110607T0600Z.NO/
832 PM CDT THU JUN 2 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL TUESDAY MORNING.
* AT  8:00 PM THURSDAY THE STAGE WAS 16.5 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.0 FEET FRIDAY. FALL BELOW FLOOD STAGE TUESDAY
  MORNING.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC057-087-111-031731-
/O.EXT.KDVN.FL.W.0071.000000T0000Z-110606T1108Z/
/AGSI4.1.ER.110602T2013Z.110603T0600Z.110604T2308Z.NO/
832 PM CDT THU JUN 2 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL SATURDAY EVENING.
* AT  7:30 PM THURSDAY THE STAGE WAS 16.6 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.9 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE
  SATURDAY EVENING.
* IMPACT...AT  16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
  RIVER.

$$

IAC111-MOC045-031731-
/O.EXT.KDVN.FL.W.0070.000000T0000Z-110606T0300Z/
/SFLM7.1.ER.000000T0000Z.110603T0600Z.110604T1500Z.NO/
832 PM CDT THU JUN 2 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL SATURDAY MORNING.
* AT  8:00 PM THURSDAY THE STAGE WAS 20.4 FEET...AND RISING. 
* FLOOD STAGE IS  18 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 20.6 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE
  SATURDAY MORNING.
* IMPACT...AT  20 FEET...THE ST. FRANCISVILLE BOAT RAMP IS UNDER 
  WATER.

$$
223 
WGUS83 KDVN 031440
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 AM CDT FRI JUN 3 2011


.UPDATED RIVER FLOOD INFORMATION FOR AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-115-ILC071-131-040639-
/O.EXT.KDVN.FL.W.0067.000000T0000Z-110606T1200Z/
/KHBI2.1.ER.110530T1505Z.110603T0000Z.110605T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* UNTIL SATURDAY EVENING.
* AT 8:30 AM FRIDAY THE STAGE WAS 14.3 FEET...AND STEADY. 
* FLOOD STAGE IS 14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER 
  AT KEITHSBURG.

$$

IAC057-ILC071-040638-
/O.EXT.KDVN.FL.W.0050.000000T0000Z-110610T1200Z/
/GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL WEDNESDAY EVENING.
* AT 8:00 AM FRIDAY THE STAGE WAS 11.5 FEET...AND STEADY. 
* FLOOD STAGE IS 10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING.

$$

IAC057-111-ILC067-071-040638-
/O.EXT.KDVN.FL.W.0051.000000T0000Z-110611T1200Z/
/BRLI4.2.ER.000000T0000Z.110603T1230Z.110610T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL THURSDAY EVENING.
* AT 9:00 AM FRIDAY THE STAGE WAS 16.6 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES 
  IN MONTROSE AND NIOTA.

$$

IAC111-ILC067-MOC045-040638-
/O.EXT.KDVN.FL.W.0072.000000T0000Z-110606T1200Z/
/EOKI4.1.ER.000000T0000Z.110603T1800Z.110605T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEOKUK LD19.
* UNTIL SATURDAY EVENING.
* AT 8:00 AM FRIDAY THE STAGE WAS 16.3 FEET...AND STEADY. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.4 FEET TODAY. FALL BELOW FLOOD STAGE SATURDAY
  EVENING.
* IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS IN RURAL 
  AREAS. WATER AFFECTS THE RAILROAD TRACKS IN ALEXANDRIA.

$$

ILC067-MOC045-040638-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T0300Z/
/GGYM7.1.ER.000000T0000Z.110603T1800Z.110607T1500Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL TUESDAY MORNING.
* AT 9:00 AM FRIDAY THE STAGE WAS 17.4 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.4 FEET TODAY. FALL BELOW FLOOD STAGE TUESDAY 
  MORNING.
* IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC057-087-111-040638-
/O.EXT.KDVN.FL.W.0071.000000T0000Z-110606T1942Z/
/AGSI4.1.ER.110602T2013Z.110603T0945Z.110605T0742Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL SUNDAY MORNING.
* AT 8:30 AM FRIDAY THE STAGE WAS 16.1 FEET...AND FALLING. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
  RIVER.

$$

IAC111-MOC045-031509-
/O.CAN.KDVN.FL.W.0070.000000T0000Z-110606T0300Z/
/SFLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* AT 9:00 AM FRIDAY THE STAGE WAS 17.2 FEET...AND FALLING. 
* FLOOD STAGE IS 18 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 17.8 FEET. FALL TO 17.1 
  FEET SATURDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 2, 11:35 AM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 2, 11:35 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1135 AM CDT THU JUN 2 2011

.UPDATE...
MCS THAT WAS OVER NORTHWEST MISSOURI HAS MERGED WITH THE MCS OVER
THE CWFA SEVERAL HOURS AGO. RADAR TRENDS INDICATE A CONTINUED SLOW
DECAY WITH THE MCS. RUC TRENDS SUGGEST THE CURRENT MCS LINGERING
INTO EARLY AFTERNOON BEFORE DISSIPATING COMPLETELY. RUC FCST
SOUNDINGS SHOW A SATURATED ATMOSPHERE THAT DRIES OUT A LITTLE IN
THE AFTERNOON.

THE KEY TO EVERYTHING THIS AFTERNOON IS THE LEFT OVER BOUNDARIES
AND WHAT DIFFERENTIAL HEATING CAN OCCUR. THE RUC HAS SEVERAL VORT
MAXES THAT WILL BE MOVING THROUGH THE CWFA AT MID TO LATE
AFTERNOON WHICH MIGHT ALLOW CONVECTION TO RE-DEVELOP.

AN UPDATED FCST WILL BE AVAILABLE SHORTLY TO REFLECT IMMEDIATE
TRENDS. FCST BECOMES MORE UNCERTAIN FOR MID TO LATE AFTERNOON.
..08..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&
Hazardous weather outlook, Jun 2, 7:45 AM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
745 AM CDT THU JUN 2 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-030945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
745 AM CDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE FOUND OVER THE OUTLOOK AREA TODAY. THE
MAIN THREAT FROM THESE STORMS WILL BE LOCALLY HEAVY RAINFALL
AND FLASH FLOODING...ESPECIALLY OVER SOUTHEAST IOWA... WEST
CENTRAL ILLINOIS AND NORTHEAST MISSOURI.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

VERY WARM...BREEZY AND HUMID WEATHER IS EXPECTED FRIDAY.
HIGH TEMPERATURES ARE EXPECTED TO REACH THE LOWER 90S...WITH
HEAT INDEX READINGS AROUND 100 POSSIBLE MAINLY SOUTH OF
INTERSTATE 80.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY INTO SATURDAY NIGHT AS A
FRONTAL SYSTEM BECOMES STALLED OVER THE AREA. EARLY INDICATIONS
SUGGEST SEVERE STORMS WITH LARGE HAIL...DAMAGING WIND...AND HEAVY
RAINFALL WILL BE POSSIBLE ALONG AND NORTH OF THIS BOUNDARY
SATURDAY AFTERNOON AND EVENING. THIS RISK FOR SEVERE WEATHER WILL
BE GREATEST SOUTH OF HIGHWAY 30...WHERE THE SEVERE STORMS
PREDICTION CENTER HAS PLACED A SLIGHT RISK.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NEARLY EVERY DAY FROM
SUNDAY THROUGH WEDNESDAY. IT IS TOO SOON TO DETERMINE THE
POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. RAINFALL
REPORTS IN EXCESS OF 1 INCH WOULD BE GREATLY APPRECIATED.

In the hours before

Local storm report, Jun 2, 8:21 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
821 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HEAVY RAIN       2 ESE KEOSAUQUA         40.72N 91.92W
06/02/2011  M1.40 INCH       VAN BUREN          IA   TRAINED SPOTTER

&&

BILLN
Local storm report, Jun 2, 11:05 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1105 AM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     HEAVY RAIN       5 E CANTRIL             40.64N 91.98W
06/02/2011  M2.20 INCH       VAN BUREN          IA   TRAINED SPOTTER

            TOTAL SO FAR AND IT IS STILL RAINING

&&

TAS
Local storm report, Jun 2, 12:28 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1228 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     HEAVY RAIN       KEOSAUQUA               40.73N 91.96W
06/02/2011  E3.00 INCH       VAN BUREN          IA   FIRE DEPT/RESCUE

            STORM TOTAL.

&&

BILLN
Local storm report, Jun 2, 1:23 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
123 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       6 WNW BURLINGTON        40.85N 91.22W
06/02/2011  M2.50 INCH       DES MOINES         IA   TRAINED SPOTTER

            STORM TOTAL SO FAR.

&&
Local storm report, Jun 2, 1:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
155 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HEAVY RAIN       1 N KEOSAUQUA           40.75N 91.96W
06/02/2011  M2.06 INCH       VAN BUREN          IA   TRAINED SPOTTER

            STORM TOTAL. CURRENTLY NOT RAINING.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:16 AM CDTFlash Flood WarningDVNHenry, Jefferson, Lee, Van Buren6 hr
Jun 2, 3:45 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee52 hr
Jun 2, 5:29 PM CDTAreal Flood AdvisoryDVNDes Moines, Lee3 hr

Nearby

River Flood Warnings in Iowa, 2011River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.